# SDR FDEA2020042070757

- Difficulty date: April 17, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,467 hours, 19,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974225236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE INTR STRUCTURE FR 69, ABOVE STGR RH 51 FLOOR BEAM HAS INTERGRANULAR   CORROSION. REMOVED CORR. FOUND OUT OF LIMITS. CUT OUT DAMAGE IAW SRM 51-73-10 & 53-10-15.   RECEIVED REPAIR ANGLE ON TRAVELER # T20/1486890 & REPAIR SPLICE ON TRAVELER #   T20/1486887. FABRICATED BEAM REPAIR IAW SRM 53-10-15 FIG 208. INSTALLED REPAIR IAW   SRM 53-10-15 FIG 208. PART MARKED IAW GMM 07-0-1001. CAT "A" REPAIR, FRAME 69 R/H.      "MAJOR REPAIR"
